# SDR SWAA2018121027453

- Difficulty date: November 20, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA INTERCOSTAL CORRODED BETWEEN BS 767 TO BS 787, RBL 6.  R&R INTERCOSTAL IAW SRM AND DWG.
